MathSciNet Relay Station
MathSciNet bibliographic data
MR2232852 35J40 (31A30 34B27 35B50)
Dall'Acqua, Anna; Meister, Christian; Sweers, Guido Separating positivity and regularity for fourth order Dirichlet problems in 2d-domains. Analysis (Munich) 25 (2005), no. 3, 205–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement